|Can Testosterone be administered through the rectum?
Jul 27, 2003
My doctor prescribed testosterone for administration to the skin, he recommended applying it to my scrotum. The tube of testerone came with a tube applicator, similar to one with KY jelly. With KY the instructions suggested that the jelly could be applied by inserting the applictor in the vagina or rectum for better lubrication. My question is: what would be the reaction of my body with testosterone applied by the tube inserted into my rectum? Would this assist in absorbtion? What harm could happen if I am careful about inserting the tube (It is not as large as an erect penis)/ I am curious about this. Thank you for your advice.
Response from Dr. Frascino
I hope you are still just "curious about this" and haven't started trying to squirt testosterone up your bum yet!
Commercially available testosterone gel is called (in the United States) AndroGel. It (and presumably your product as well) should not be inserted into any body cavity, including your butt! Nor should it be applied to your scrotum. (You should let your doctor know this! Actually, your doctor should know this already, but just in case he doesn't, you should advise him!) AndroGel should be applied once daily (preferably in the morning) to clean, dry, intact skin of the shoulders and upper arms and/or abdomen.
Please note: AndroGel (or any topical testosterone product) is not KY Jelly and should not be applied to the rectum, even if it does come with a "tube applicator."
Talk to the pharmacist at the pharmacy where you got your medication, if you need additional advice. Do not try to put things where they don't belong just because of their shape. Remember, just because a banana is shaped like a Mr. Happy, you wouldn't try eating one with your butt, would you? (Maybe you better not answer that question.)
Anyway, the bottom line is you should keep the testosterone out of your bottom, OK? Stay well.
Anemia in Masturbation?
- Hairy Tongue After Licking Anus Worried I Have HIV
- Headache After Giving A Bj Worried I Have HIV
- Painful Red Spots After Giving Handjob Worried I Have HIV
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- Does Doxycycline Cure Gonorrhea And Chlamydia?
- My Vagina Hurts And Has A Strange Smell Could It Be A Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.